DG Health All-Day Allergy Relief Tablets - 30 ct

In stock
ITEM
00742001
$9.00

Minimum order qty 1
Every 72 you order gets shipped as a pack
Print

Features

  • DG Health all-day allergy relief tablets
  • Cetirizine hydrochloride tablets, 10 mg
  • Antihistamine
  • For indoor and outdoor allergies
  • 24-hour relief from sneezing; runny nose; and itchy, watery eyes
  • 30 tablets
More Information
Brand DG Health
Unit Size 30 each
Available Online & In-Store
Occasion Fall Health & Beauty
Product Form Caplets
Health Need Allergy & Sinus Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct. DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct. DG Health Children's Rapid Melts acetaminophen tablets Pain reliever/fever reducer Ages 6-11 Ibuprofen and aspirin free 160 mg tablets Grape flavor Contains 24 tablets Packaging may vary from images shown. . Quickview
DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct.

DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct.

  • DG Health Children's Rapid Melts acetaminophen tablets
  • Pain reliever/fever reducer
  • Ages 6-11
  • Ibuprofen and aspirin free
  • 160 mg tablets
  • Grape flavor
  • Contains 24 tablets

Packaging may vary from images shown.

View Details X
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.. Quickview
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct

Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.

View Details X
Coricidin HBP, Decongestant-Free Cold Symptom Relief for People, 10 Count According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Maximum Strength Flu tablets provide fast-acting relief for chest congestion & cough. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. . Quickview
Coricidin HBP, Decongestant-Free Cold Symptom Relief for People, 10 Count

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Maximum Strength Flu tablets provide fast-acting relief for chest congestion & cough. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

View Details X